# SDR GTIA2023012336903

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 18,017 hours, 7,865 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DECENT PACK 1-PERFORMED MX TASK IAW AMM 05-50-00. PERFORMED OPS TEST OF PACK 1. FOUND NO EVIDENCE OF FUME EVENT THOUGH CABIN OR COKPIT. OPS TEST GOOD NO DEFECTS NOTED
